# SDR SIMA20150801001

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 30,115 hours, 25,323 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AT FL 370 BOTH PRESERVED IAS MESSAGE.  CAPTAIN`S PFD INDICATES 239 KIAS .74 MACH, FIRST OFFICER`S SIDE INDICATES 250 KIAS .77 MACH, STANDBY SHOWS 248 KIAS.  ALSO GET SPS ADVANCED ON EICAS.  BACK TO NORMAL DESCENDING THRU FL 200.  DRAINED WATER FROM PITOT 1 - 2 SYSTEM DRAINS.  PERFORMED OPERATIONAL TEST OF THE ADC SYSTEM IAW AMM 34-13-00 & 34-15-00 WITH NO FAULTS NOTED.
